Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can the withdrawal phase be longer than drug trial chiron

Posted by Alan on April 28, 2002, at 19:25:59

In reply to Re: Can the withdrawal phase be longer than drug trial, posted by chiron on April 28, 2002, at 3:17:17

> for general depression from a GP.
_____________________________________________

I've heard of extended "sudden discontinuation" syndromes for just about every psychotropic medication. The half life of Zyprexa is relatively short and these side effects seem more prevalent with short half life drugs. It may not be specific to just Zyprexa.

But if it's more agitation and hunger than usual, there are such things as paradoxical reactions to any drug (where the opposite effect to what is desired occurs - ex. one can either feel sedated OR anxious on a antihistamine). Zyprexa could have exaccerbated your depression temporarily....even if it were a couple of weeks ago that you stopped. Going cold turkey usually provokes some type of backlash with any psychotopic too.

Hope this is helpful. Haven't received any relief from anti-depressants or anti-convulsants?

Alan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[104380]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alan thread:104325
URL: http://www.dr-bob.org/babble/20020425/msgs/104380.html